# SDR IPXA13678203

- Difficulty date: April 30, 2013
- Submitted: May 10, 2013
- Operation: Air carrier
- Aircraft: N308UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27761
- Aircraft time: 45,598 hours, 14,402 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T411213
- Condition: Dented
- Location: Lt Wng Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C9, LT WING NR 2 SLAT T/E WEDGE ASSY UPPER SKIN DENT AT OSS 916.DAMAGE SIZE IS MEASURED AS 0.5" (LENGTH) X 0.5" (WIDTH) AND THE CUTUOT IS MEASURED AS 0.6" DIAMETER.  REPAIRED IAW SRM 57-43-02, REPAIR 1 AND 51-70-10, REPAIR 2, FIG 203, REV 56.
